# SDR MASA99061

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N138YV
- Make and model: Beech 1900D
- Aircraft serial: UE138
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1003810061
- Condition: Defective
- Location: Nlg
- Component: 5082020517
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

PIT/JHW - FLT 5991 - UPON APPROACH INTO JHW, CREW REPORTED UPON GEAR EXTENSION, THE NOSE GEAR DOWN AND LOCKED LIGHT DID NOT ILLUMINATE.  THE CREW MANUALLY EXTENDED THE GEAR, BUT STILL DID NOT RECEIVE DOWN AND LOCKED INDICATION.  AN EMERGENCY WAS DECLARED, THE JHW ATC TOWER OBSERVED THE NOSE GEAR WAS EXTENDED.  THE AIRCRAFT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE NOSE GEAR DOWN AND LOCKED SWITCH, OPS CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
